# SDR USAA2011020190472

- Difficulty date: January 4, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 967 AT LBL 17.  REPAIRED FLOORBEAM AT BS 967 AT LBL 17 IAW B737 SRM 53-00-51 & AMM 51-21-00.
